Jump to content

Photo

Ssris

ssris oily skin zoloft anxiety klonopin

5 replies to this topic

#1 BaRayRayAllDayDay

BaRayRayAllDayDay

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 26-September 11

Posted 15 April 2013 - 12:45 PM

Has anyone ever had breakouts while on an SSRI, and/or has anyone ever had the reverse effect and it helped make them less worried about there skin maybe causing less breakouts? I have anxiety enough to be prescribed Zoloft, but the thought of taking it makes me anxious as well!

 

Thanks everyone!

 

 

PS 

 

This is my first post, I hope it's in the right section! 

 

 

God bless



#2 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 18 April 2013 - 11:04 AM

The only antidepressant I know of to actually cause acne is lithium, and thats a proven side effect. I think lowering your stress levels is a good idea, however you have to do it.



#3 BaRayRayAllDayDay

BaRayRayAllDayDay

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 26-September 11

Posted 19 April 2013 - 05:37 PM

Have you had any experience with them? I have OCD about my skin and thought that the medicine could make it WORSE only raises the anxiety vicious cycle, huh? Thanks for the reply! 



#4 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 19 April 2013 - 06:05 PM

I am actually on Ativan which is anti anxiety, not anti depressant. I may be starting on zoloft soon myself. I haven't noticed an increase in acne from the Ativan. There's no link to current antidepressants and acne, besides lithium which obviously isn't in the drug you're starting. The only way to know is to start, you will likely be fine and once the meds kick in you will feel better about everything :) I hope anyway!



#5 BaRayRayAllDayDay

BaRayRayAllDayDay

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 26-September 11

Posted 19 April 2013 - 08:47 PM

Appreciate it my friend! Thanks! :0



#6 Bluegreeneyed

Bluegreeneyed

    Junior Member

  • Members
  • Posts & Likes
    Posts: 63
    Likes: 3
About Me
  • Gender:Female
  • Joined: 17-April 13

Posted 19 April 2013 - 10:16 PM

Hi- I have been on multiple antidepressants/ anti anxiety medications for my generalized anxiety disorder and I never experienced or noticed my acne getting any worse or better while on them(not taking them anymore). But it may differ from person to person. Everyone's different!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users